# SDR CALA2015040200237

- Difficulty date: April 2, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 41,629 hours, 16,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A781312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FUSELAGE STRINGER & LONGERON S-27R HAS A 4 INCH CRACK, STATION 727+3.  MARKED LINE CUT OUT DAMAGE SECTION OF KEEL CHORD BETWEEN BS 727 - 727A, RB 6.3.  FABRICATED & INSTALLED REPAIR T CHORD SECTION & REPAIR ANGLES IAW ECRA 5310-06467 PARA A B & C.
